Don't have an account?
Or sign in with:
Beelivery would like to provide you with discounts, offers & news about our services by email. Please tick the box if you DO NOT wish to receive these emails. You can opt-out at any time. Please see our Privacy Statement.
Already have an account?
Paracetamol, Caffeine and Phenylephrine
How does this product help?
Sudafed Sinus Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
Relieves sinus pressure, pain and tension
Unblocks your sinuses and nose
Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 6.1 mgSee leaflet for further information
Marketing Authorisation holder:
Wrafton Laboratories Ltd.,
Do not store above 25°C.